I thought when I felt better I would be interested in sex with my wife again. I still have no interest, but everything else is better since I started the antidepressant.

No treatment is side effect free, and some antidepressants might affect sexual functioning in some of the patients who take them. Men might experience low libido (sexual drive), difficulty getting or maintaining an erection, and might be slow or unable to reach orgasm. Women might experience low libido, vaginal dryness, and be slow or unable to reach orgasm. Not everyone experiences these side effects, and if you do experience them while taking one antidepressant, you might not have the same problem with another. These side effects are dose-dependent, which means they occur more frequently at higher doses. It is important to talk to your doctor because these side effects are often manageable. It is also essential you talk to your partner. If you let your partner know about the possible the side effects, they will know that it is not your lack of interest in them, but a side effect that’s hindering your sexual life.